# SDR AWXA0000506

- Difficulty date: August 1, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 56,904 hours, 47,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775553
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LOADER STRUCK AIRCRAFT AT AFT CARGO DOOR SURROUND STRUCTURE.  TEMP REPAIRED IAW ER 15-5361-00210-JS2A, INSPECTION REQUIRED AT EVERY C-CHECK, NOT TO EXCEED 4,500 FLT CYCLES.
